# SDR EE4Y2022051715609

- Difficulty date: April 11, 2022
- Submitted: May 18, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25844
- Aircraft time: 58,996 hours, 38,658 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C25204
- Condition: Corroded
- Location: Zone 600
- Component: Wing, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING STRUCTURAL INSPECTION IT WAS FOUND AT RH WING UPPER SKIN EXTERNAL SURFACE CORRODED AT SEVERAL PLACES, BETWEEN FRONT SPAR AND STR 13 AND BETWEEN WBL 77 AND WBL 133. THE DAMAGED AREAS WERE REPAIRED IAW ASGS EO # 2022-0406 REV IR AND SUPPORTED BY FAA FORM 8110-3.
